# SDR ABXA070151

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,878 hours, 66,811 cycles
- Engine: Pwa JT8D9A
- Engine time: 54,134 hours, 45,357 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Contaminated
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LEFT OIL STRAINER CLOG LIGHT CAME ON IN FLIGHT.  FOLLOWED ABNORMAL PROCEDURE AND SHUT DOWN ENGINE.  ENGINE WINDMILLED FOR 18 MINUTES WITH 12 PSI OIL PRESSURE OBSERVED.  REMOVED AND INSPECTED MAIN OIL FILTER.  FOUND SMALL PARTICAL METAL CONTAMINATES WITH SOME CARBON.  FLUSHED OIL SYSTEM AND REPLACED MAIN OIL FILTER.  GROUND RAN NR 1 ENGINE AND REINSPECTED MAIN OIL FILTER, NO CONTAMINATES FOUND.  INSPECTED OIL RESTRICTOR FITTING AND FOUND COKE CLOGGING NR 40 RESTRICTOR.  SUSPECT THIS AS THE SOURCE OF CLOG LIGHT.  CLEANED RESTRICTOR AND PUT ENGINE ON 200 HOUR WATCH PER P&W MM 72-00-00-810-004.
